# SDR V0XD201406010128

- Difficulty date: May 31, 2014
- Submitted: June 1, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 24,124 hours, 16,400 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bumper
- Part number: 601R3898413
- Condition: Missing
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR MISSING ONE FOAM BUMPER GUARD.  R & R GALLEY DOOR FOAM BUMPER GUARD IAW AMM 51-22-13.
